# SDR DALA2023080306286

- Difficulty date: July 27, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 74,028 hours, 29,466 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2894828) FWD CABIN PASSENGER, BTW STA 294.5 AND LBL 6 AND RBL 13 FLOOR BEAM WITH CORROSION. LBL 6 AND RBL 13 FLOOR BEAM WAS REPAIRED I.A.W. B737-800 SRM 53-10-51-2R.
